Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimir: 0040-2508
ISSN On-line: 1943-6009

Volumes:
Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v51.i1.70
pages 64-78

Effective Impedance of a Statistically Rough Sphere: II. Case of a Large Sphere.

A. S. Bryukhovetsky
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine
Leonid Aleksandrovich Pazynin
Institute of Radio Physics and Electronics of the National Academy of Sciences of Ukraine, 12, Academician Proskura St., Kharkov 61085, Ukraine

RESUMO

The expressions for the spherical wave impedance obtained in Part I are simplified, using asymptotic expansions for high-frequency scattering on small-scale irregularities. The limiting cases are analyzed both of the spherical wave impedance without account of ∼η0σ2 perturbations (η0 is the non-perturbed impedance and σ2 the mean-souare heights of the irregularities), and of plane waves scattered by a statistically rough plane.


Articles with similar content:

Effective Impedance of a Statistically Rough Sphere: I. General Case
Telecommunications and Radio Engineering, Vol.51, 1997, issue 1
Leonid Aleksandrovich Pazynin, A. S. Bryukhovetsky
Magnetoresonance and Magnetoimpedance Properties of Nanocomposites with Spin-Dependent Tunnel Magnetoresistance
Telecommunications and Radio Engineering, Vol.63, 2005, issue 7-12
M. K. Khodzitsky, S. V. Nedukh, T. V. Bagmut
RADIATION DIFFUSE SCATTERING BY A DENSELY PACKED LAYER OF SPHERICAL PARTICLES
Radio Physics and Radio Astronomy, Vol.1, 2010, issue 1
Victor P. Tishkovets
Plasma Theory of Radar Signal Reflection form the Sun 1. Scattering Processes on Anisotropic Langmuir Turbulence
Telecommunications and Radio Engineering, Vol.51, 1997, issue 10
V. N. Melnik
Asymptotic Solution of a Problem of Electromagnetic Wave Scattering by Perfectly Conducting Cylindrical Object Embedded in a Dielectric Half-Space
Telecommunications and Radio Engineering, Vol.61, 2004, issue 7-12
Oleg ll'ich Sukharevsky, A. Z. Sazonov, A. V. Muzychenko